Una teoria dell’amore nei "Mirtilli del Moléson" di Giovanni Orelli

de Marchi, Pietro Giuseppe Lorenzo (2018). Una teoria dell’amore nei "Mirtilli del Moléson" di Giovanni Orelli. Il Cantonetto. Rassegna letteraria bimestrale, 65(2), pp. 118-121. Edizioni del Cantonetto

Full text not available from this repository. (Request a copy)

Item Type:

Journal Article (Original Article)

Division/Institute:

06 Faculty of Humanities > Department of Linguistics and Literary Studies > Institute of Italian Language and Literature > Literary Studies
06 Faculty of Humanities > Department of Linguistics and Literary Studies > Institute of Italian Language and Literature

UniBE Contributor:

de Marchi, Pietro Giuseppe Lorenzo

Subjects:

800 Literature, rhetoric & criticism > 850 Italian, Romanian & related literatures
400 Language > 450 Italian, Romanian & related languages

Publisher:

Edizioni del Cantonetto

Language:

Italiano

Submitter:

Jessica Franzoni

Date Deposited:

01 Jul 2019 09:28

Last Modified:

01 Jul 2019 09:32

URI:

https://boris.unibe.ch/id/eprint/127444

Actions (login required)

Edit item Edit item
Provide Feedback